# SDR AALA202109017890

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 57,324 hours, 24,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NOTIFIED BY GATE AGENT UPON LANDING THAT EXTERIOR HANDLE IS "OPEN" ON DOOR 1L. THIS EXPLAINS VIBRATION IN DOOR 1L DURING FLIGHT REPORTED BY FLIGHT ATTENDANT. REMOVED AND REPLACED SPRING INSIDE HANDLE SHAFT AT DOOR 1L PER AMM 52-11-11.
